Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant, nipple eczema, using Bactroban but still paining. Worried about infection, what remedy?

Hi i have been suffering from nipple eczema i have several eczema on my legs but this time it s in my right nipple it got worst because I am 3 months pregnant.. I am just worried could this be Paget s please help me.. I am using Bactroban ointment to treat my nipple s been one week and it s still painful.. I can t use hydrocortisone because it s bleeding worried that it was infected alreadywht should I Do?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
.Paget’s disease is one of the most missed and misdiagnosed of all cancers. Once extremely rare and acknowledged as the sole domain of menopausal women, it’s now affecting more and more - and younger and younger - women. If you’re being treated for an eczema or sore on the nipple that just won’t go away, consult a breast specialist immediately
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor